# SDR 2001UALA01767

- Difficulty date: August 18, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 36,168 hours, 10,841 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY ESCAPE SLIDE SQUIB TEST FAILED IN #1 TEST POSITION.  CLEANED TEST SWITCH, SLIDE SQUIB CHECK OK.
